MAUDE Adverse Event Report: COVIDIEN EXTRA VIEW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN EXTRA VIEW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-XB2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: oms-xb2, oms-xb2 extra view balloon oval x5, (lot #p5l1141); oms-xb2, oms-xb2 extra view balloon oval x5, (lot #p5l1141); oms-xb2, oms-xb2 extra view balloon oval x5, (lot #p5l1141); oms-xb2, oms-xb2 extra view balloon oval x5, (lot #p5l1141) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic procedure, the balloon burst and it was impossible to inflate.This occurred four times, requiring the use of four additional devices before one worked on the fifth attempt.A loss of surgical time was reported.No patient complications have been reported as a result of this event.

Brand Name
EXTRA VIEW
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25337901
Report Number2647580-2026-01543
Device Sequence Number21364447
Product Code GCJ
UDI-Device Identifier10884521068032
UDI-Public(01)10884521068032(17)281031(10)P5L1141(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-XB2
Device Catalogue NumberOMS-XB2
Device Lot NumberP5L1141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/29/2026
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown